WoRMS name details

Checked: verified by a taxonomic editorEkadantinae Thiele, 1929

411700  (urn:lsid:marinespecies.org:taxname:411700)

alternate representation
Subfamily
marine
Gofas, S. (2010). Ekadantinae Thiele, 1929. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=411700 on 2017-12-18

Date
action
by
2009-08-13 07:23:33Z
created
db_admin
2010-10-19 18:39:08Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]